# SDR PIDR2006046

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE AT THE OB END OF THE NR3 SLAT DAMAGED.  REPAIRED DAMAGE PER SRM 51-70-11, 51-70-14, AND 51-70-16.
